Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Flesh colored bumps around ankles spreading to upper parts, get itchy at night, look like ingrown hair. Remedy?

Hi I have had flesh colored bumps on my ankles which spread To my calves and then my upper thigh and now onto my forearms and tricep area. They are super itchy and they become more and more itchy at night. They almost look like ingrown hairs but I am seriously miserable! I have had a heat rash before but it s not the same symptoms. Thank you!
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi. ...i am dr manoj...u didnt mention the duration and anything done on the area before eruption if the lesions...the kind of history u r giving it seems ro follicular eczema or just plain folliculitis...this common after shaving or waxing the area...u can apply any anti itch lotion during day hours and mild steroid plus antibiotic combination at night for 10 to 15 days...dont worry..
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor